Please post your answer, the name of the medication, and what side effect did this patient experience?

A 57 year old male is brought in by ambulance with a reduced level of consciousness.

A rapid survey is performed and it is determined he has a GCS of 11 and a glucometer check comes back at 7.2.

The third year emergency medicine resident is examining the pupils when the patient has a generalized tonic clonic seizure lasting two minutes. Suction is readied and the patient is treated with Ativan and a loading dose of another medication.

He is taken to CT, and has a full set of labs, toxicology panel and urine studies. He is noted to be postictal and protecting his airway.

3 hours later he develops an edematous, discoloured painful swelling of the hand and distal forearm on the same arm where the IV medications were infused.

The medication that caused this side effect is also known to cause which of the following side effects

1: A rash, which can be serious and life threatening

2: gingival enlargement

3: Ataxia and coordination issues

4: Nystagmus

5: Coma and decreased level of consciousness

6: number 2,3,4 are correct

7: All are correct

8: none of the above are correct

Please post your answer, the name of the medication, and what side effect did this patient experience ?